HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 3


:
SearchDetail


1 

1 Birational maps of standard projective plane bundles over algebraic surfaces / Maeda, Takashi -- Department of Mathematics, College of Science, University of the Ryukyus27-Dec-1996 Ryukyu mathematical journal Vol.9 p.5-35 紀要論文
2 Korovkin type approximation closures for vector-valued functions / Nishishiraho, Toshihiko -- Department of Mathematics, College of Science, University of the Ryukyus27-Dec-1996 Ryukyu mathematical journal Vol.9 p.53-69 紀要論文
3 Fluctuations in spacetime and localization of the wave function / Matsumoto, Shuichi -- Department of Mathematical Sciences, College of Science, University of the Ryukyus27-Dec-1996 Ryukyu mathematical journal Vol.9 p.37-52 紀要論文

1